# SDR UIEA2025011620028

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,048 hours, 17,935 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 271T48022
- Part serial: TLS32460
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SECTION 48 AT STA 1702, RETURN COMPENSATOR MODULE WITH EVIDENCE OF HYDRAULIC LEAK.( SECTION 48 AT STA 1702, RETURN COMPENSATOR MODULE WAS REPLACED IAW AMM 29-22-02-404-012 REV 143  /  22-AUG 24, NO LEAKS WERE FOUND. OPS CHECK GOOD. )
